Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 218, NWS Mobile, AL

June 17, 2023Okaloosa County, Santa Rosa County, Florida; Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 17, 2023, 2:44 PM CDT for Okaloosa County, Santa Rosa County, Florida; Escambia County, Alabama. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2023, 2:44 PM CDT (19:44 UTC)
Expired
Jun 17, 2023, 3:30 PM CDT
In force
46 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Damage threat
Destructive
Hail
2.75 in
Wind
60.0 mph

Counties Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 88 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 2:48 PM CDTHAIL 2.753 Nw Roberts, ALSocial media photo of baseball size hail on US29 east of Brewton. Time using radar.
Jun 17, 2:48 PM CDTHAIL 2.753 Nw Roberts, ALSocial media photo of baseball size hail on US29 east of Brewton. Time using radar.
Jun 17, 2:48 PM CDTHAIL 2.753 Nw Roberts, ALSocial media photo of baseball size hail on US29 east of Brewton. Time using radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
444 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

460 
WUUS54 KMOB 171944
SVRMOB
ALC053-FLC091-113-172030-
/O.NEW.KMOB.SV.W.0218.230617T1944Z-230617T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
244 PM CDT Sat Jun 17 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southeastern Escambia County in south central Alabama...
  Northwestern Okaloosa County in northwestern Florida...
  Northeastern Santa Rosa County in northwestern Florida...

* Until 330 PM CDT.

* At 243 PM CDT, a severe thunderstorm was located 7 miles northeast
  of East Brewton, or 7 miles east of Brewton, moving southeast at 30
  mph.

  THIS IS A DESTRUCTIVE STORM FOR ROCK CREEK, ROBERTS, AND PARKER 
SPRINGS!

  HAZARD...Baseball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* Locations impacted include...
  Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building,  and stay away from
windows.

&&

LAT...LON 3089 8647 3070 8679 3114 8705 3119 8688
      3106 8670 3100 8670 3099 8669 3100 8661
TIME...MOT...LOC 1943Z 324DEG 27KT 3114 8694 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
3 follow-up statements
375 
WWUS54 KMOB 172002
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
302 PM CDT Sat Jun 17 2023

ALC053-FLC091-113-172030-
/O.CON.KMOB.SV.W.0218.000000T0000Z-230617T2030Z/
Escambia AL-Okaloosa FL-Santa Rosa FL-
302 PM CDT Sat Jun 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN ESCAMBIA...NORTHWESTERN OKALOOSA AND NORTHEASTERN
SANTA ROSA COUNTIES...

At 301 PM CDT, a severe thunderstorm was located 13 miles east of
Riverview, or 14 miles east of Brewton, moving southeast at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3105 8700 3110 8676 3106 8670 3100 8670
      3099 8669 3100 8663 3086 8651 3070 8679
TIME...MOT...LOC 2001Z 324DEG 27KT 3102 8684 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
850 
WWUS54 KMOB 172020
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
320 PM CDT Sat Jun 17 2023

ALC053-172029-
/O.CAN.KMOB.SV.W.0218.000000T0000Z-230617T2030Z/
Escambia AL-
320 PM CDT Sat Jun 17 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ESCAMBIA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
northwestern Florida.

LAT...LON 3091 8692 3097 8671 3085 8652 3070 8679
TIME...MOT...LOC 2019Z 324DEG 27KT 3091 8674 

$$

FLC091-113-172030-
/O.CON.KMOB.SV.W.0218.000000T0000Z-230617T2030Z/
Okaloosa FL-Santa Rosa FL-
320 PM CDT Sat Jun 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN OKALOOSA AND NORTHEASTERN SANTA ROSA COUNTIES...

At 319 PM CDT, a severe thunderstorm was located 8 miles northwest of
Baker, or 14 miles northwest of Crestview, moving southeast at 30
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3091 8692 3097 8671 3085 8652 3070 8679
TIME...MOT...LOC 2019Z 324DEG 27KT 3091 8674 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
584 
WWUS54 KMOB 172032
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
332 PM CDT Sat Jun 17 2023

FLC091-113-172042-
/O.EXP.KMOB.SV.W.0218.000000T0000Z-230617T2030Z/
Okaloosa FL-Santa Rosa FL-
332 PM CDT Sat Jun 17 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKALOOSA AND
NORTHEASTERN SANTA ROSA COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
northwestern Florida.

LAT...LON 3091 8692 3097 8671 3085 8652 3070 8679
TIME...MOT...LOC 2032Z 324DEG 27KT 3084 8668 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:06 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 17, 1:06 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
106 PM CDT Sat Jun 17 2023

...New AVIATION, NEAR TERM...

.AVIATION...
(18Z TAFS)
Issued at 106 PM CDT Sat Jun 17 2023

Showers and thunderstorms will impact the region again this
afternoon and evening. These storms will be capable of producing
damaging winds and hail. Torrential rainfall will occur as well
with periods of LIFR/IFR visibilities and MVFR ceilings likley.
Storms should taper off through the late evening with another
round of severe storms possible by early Sunday morning. Outside
of thunderstorms, winds remain generally out of the west southwest
at 10-15 knots before becoming light and variable overnight. /22

&&

.NEAR TERM...
(Now through Sunday)
Issued at 106 PM CDT Sat Jun 17 2023

The intense convective line that impacted our forecast area Friday
evening has pushed well offshore into the Gulf early this morning.
Surface analysis places a remnant outflow boundary along the
coast early this morning, with surface dewpoints having fallen
into the mid to upper 60s across the majority of our region behind
this feature. Higher dewpoints in the mid to upper 70s are
located not far to our west across southern and southwest MS and
over much of LA early this morning. Northwest flow aloft remains
prevalent across our region between ridging aloft extending from
TX/OK into the Upper Midwest and an upper level trough that is
located across the New England states/Eastern Seaboard and
adjacent western Atlantic.

Another shortwave impulse in the NW flow is already aiding in the
initiation of isolated to scattered showers and thunderstorms over
central and northern portions of MS early this morning, a few of
which are approaching our far northwestern counties. The latest
short term model trends indicate that low level W-SW flow should
aid in the advection of the higher dewpoint airmass back across
our forecast area over the next few hours, with dewpoints well
back into the sultry 70s by later this morning. The aforementioned
boundary should become oriented somewhere in the vicinity of
southeast MS and southwest AL later today, while additional
shortwave impulses in northwest flow translate overhead. The
atmosphere will become quite unstable again along and south of the
boundary with MLCAPE values on the order of 3000-4000 J/KG per
the latest model trends, while deep layer shear continues to range
between 40-50 kt. Scattered to numerous thunderstorms will re-
develop through the day, some of which will once again have the
potential to become severe with a damaging wind and large hail
threat, though there will be just enough 0-1 km SRH (150-200 m2/s2
per forecast soundings) available that a tornado cannot be ruled
out in discrete convection. Convective coverage looks to maximize
during the afternoon, potentially followed by a lull into the
evening as weak shortwave ridging builds overhead in the wake of
the shortwave. This will be short- lived as yet another fairly
potent shortwave trough looks to cross the Lower MS Valley late
tonight, potentially bringing another MCS with it across the state
of MS overnight. Will need to watch our CWA for the potential
arrival of this MCS by early Sunday morning. Even so, a very
unstable airmass will remain in place over our forecast area
Sunday afternoon and evening, with additional transient impulses
bringing the potential for organized intense convection to spread
across our forecast area Sunday afternoon and evening given strong
instability and favorable deep layer shear. The potential exists
for bowing segments capable of producing damaging winds in excess
of 70 mph to spread across our area along with instances of large
hail. The SPC Day 2 outlook brings an Enhanced Risk of severe
weather into our southeast MS and southwest AL counties on Sunday,
where shear and instability overlap will be most favorable for
severe weather.

Flooding concerns will also continue across our forecast area
through the weekend. Many locations remain saturated from heavy
rains over the past several days. Additional rounds of storms will
remain capable of producing torrential downpours with potential
for 2-4" of rain with locally higher totals to fall in a short
period of time. Given that some of the high resolution CAMs show
potential for excessive rainfall across portions of our CWA,
including southeast MS where heavy rains fell last evening (and
not to mention the recent record rainfall and extensive flooding
in the Pensacola area), we have opted to expand the Flood Watch to
include our entire forecast area through the weekend. High
dewpoints will result in increased heat indices outside of storms,
with maximum values up to around 105 degrees across southern
portions of the area today and in the vicinity of southeast MS and
far southwest AL on Sunday. A HIGH risk of rip currents will
continue along area beaches through early next week. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      71  90  75  91  73  90  71  88 /  40  60  30  70  50  70  50  70
Pensacola   73  88  77  87  75  87  74  85 /  50  60  30  70  70  80  60  80
Destin      75  89  77  85  76  85  75  84 /  50  50  40  70  80  80  70  80
Evergreen   68  90  70  88  69  87  68  83 /  20  50  50  70  70  80  50  70
Waynesboro  69  89  71  90  69  90  69  85 /  20  60  60  70  40  60  30  60
Camden      66  87  69  87  68  87  67  83 /  10  40  60  70  60  70  40  60
Crestview   67  91  72  88  70  89  69  86 /  30  50  30  70  70  90  60  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Monday morning for ALZ051>060-261>266.

     High Rip Current Risk through Tuesday evening for ALZ265-266.

FL...Flood Watch through Monday morning for FLZ201>206.

     High Rip Current Risk through Tuesday evening for FLZ202-204-206.

MS...Flood Watch through Monday morning for MSZ067-075-076-078-079.

GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jun 17, 10:01 AM CDT, 4 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1001 AM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Tstm Wnd Dmg     6 NW Latham             31.15N 87.90W
06/16/2023                   Clarke             AL   Public

            Corrects previous tstm wnd dmg report from 4
            E Bucks. Report of a capsized tugboat on the
            Mobile River with search and rescue. Time
            estimated by radar.

&&

MM
Local storm report, Jun 17, 10:44 AM CDT, 4 hours before
Preliminary Local Storm Report
National Weather Service Mobile AL
1044 AM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Tornado          3 E Bucks               31.01N 87.97W
06/16/2023                   Mobile             AL   NWS Storm Survey

            Corrects previous tornado report from 3 E
            Bucks. An unusual anticyclonic tornado began
            just west of the Middle River associated
            with the anticyclonic bookend vortex of a
            powerful Mesoscale Convective System moving
            across the area. The tornado likely began
            just west of the Mobile River based on a
            radar debris signature and continued to the
            southwest of Stockton near the Tensaw River.
            After completion of the storm survey, it was
            determined the tornado continued as an EF1
            cutting across the Tensaw river where a
            narrow path of trees snapped exists. The
            tornado turned to the east moving across
            Live Oak Road snapping and uprooting
            multiple pines and oaks. Past this, a lack
            of convergent damage suggests the tornado
            likely lifted somewhere on Live Oak Road
            prior to reaching State Highway 225.
            Additional intense straight line wind damage
            was surveyed near the path associated with
            the bookends RFD just to the north where
            straight line wind speed estimates were
            upwards of 90mph.

&&

MM
Special weather statement, Jun 17, 12:49 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
1249 PM CDT Sat Jun 17 2023

ALZ053-055-171830-
Clarke AL-Monroe AL-
1249 PM CDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of north central Monroe
and east central Clarke Counties through 130 PM CDT...

At 1249 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles east of Fulton, or 11 miles east of Grove
Hill, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central
Monroe and east central Clarke Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3173 8722 3149 8741 3174 8764 3177 8764
      3180 8760 3181 8756
TIME...MOT...LOC 1749Z 306DEG 15KT 3176 8759

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 17, 1:19 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
119 PM CDT Sat Jun 17 2023

ALZ055-056-171900-
Monroe AL-Conecuh AL-
119 PM CDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of central Monroe and
central Conecuh Counties through 200 PM CDT...

At 119 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles west of Peterman, or 5 miles north of
Monroeville, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monroeville, Peterman and Repton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Alabama.

&&

LAT...LON 3164 8746 3172 8734 3152 8693 3128 8715
TIME...MOT...LOC 1819Z 305DEG 18KT 3161 8734

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Local storm report, Jun 17, 2:08 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
208 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     Hail             1 WSW Waynesboro        31.67N 88.67W
06/17/2023  E1.75 inch       Wayne              MS   Public

&&

10
Special weather statement, Jun 17, 2:13 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
213 PM CDT Sat Jun 17 2023

ALZ056-057-060-172000-
Conecuh AL-Butler AL-Covington AL-
213 PM CDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of southern Butler,
northeastern Conecuh and northwestern Covington Counties through 300
PM CDT...

At 213 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 10 miles southwest of Georgiana, or 10 miles
north of Evergreen, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Georgiana and McKenzie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Alabama.

&&

LAT...LON 3165 8650 3153 8650 3152 8649 3145 8649
      3148 8698 3166 8698 3175 8648 3166 8648
TIME...MOT...LOC 1913Z 270DEG 23KT 3158 8690

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 10:42 PM CDTSevere Thunderstorm WarningMOBEscambia37 min
Jun 17, 12:00 AM CDTSpecial Weather StatementMOBEscambia, Santa Rosa60 min
Jun 17, 12:34 AM CDTSevere Thunderstorm WarningMOBEscambia41 min
Jun 17, 1:06 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jun 17, 3:22 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa38 min
Jun 17, 3:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBOkaloosa, Santa Rosa50 min
Jun 17, 4:51 PM CDTTornado Warning Tornado observedMOBEscambia12 min
Jun 17, 5:53 PM CDTSpecial Weather StatementMOBOkaloosa52 min
Jun 17, 6:00 PM CDTSevere Thunderstorm WarningMOBOkaloosa16 min
Jun 16, 7:14 PM CDTSpecial Weather StatementMOBWilcox46 min
Jun 16, 7:23 PM CDTSevere Thunderstorm WarningMOBWilcox52 min
Jun 16, 7:27 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox48 min
Jun 16, 7:53 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke40 min
Jun 16, 8:00 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Wilcox60 min
Jun 16, 8:10 PM CDTSevere Thunderstorm WarningMOBButler, Wilcox50 min
Jun 16, 8:42 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw48 min
Jun 16, 8:52 PM CDTSevere Thunderstorm WarningMOBButler, Choctaw, Clarke, Conecuh, Monroe, Washington and 1 more68 min
Jun 16, 9:17 PM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Monroe, Wilcox3 hr
Jun 16, 9:35 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington40 min
Jun 16, 9:42 PM CDTFlash Flood WarningMOBChoctaw, Clarke, Washington3 hr
Jun 16, 9:56 PM CDTSevere Thunderstorm WarningMOBBaldwin, Choctaw, Clarke, Escambia, Mobile, Monroe and 1 more64 min
Jun 16, 11:15 PM CDTAreal Flood AdvisoryMOBWashington3 hr
Jun 16, 11:18 PM CDTSpecial Weather StatementMOBBaldwin, Escambia42 min
Jun 16, 11:42 PM CDTSpecial Weather StatementMOBMobile48 min
Jun 16, 11:49 PM CDTSpecial Marine WarningMOB116 min
Jun 16, 11:56 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile34 min
Jun 17, 12:24 AM CDTTornado WarningMOBMobile25 min
Jun 17, 12:54 AM CDTSpecial Marine WarningMOB96 min
Jun 17, 1:14 AM CDTSpecial Weather StatementMOBBaldwin31 min
Jun 17, 1:16 AM CDTSpecial Marine WarningMOB89 min
Jun 17, 1:20 AM CDTSpecial Marine WarningMOB85 min
Jun 17, 2:45 AM CDTSpecial Marine WarningMOB60 min
Jun 17, 12:49 PM CDTSpecial Weather StatementMOBMonroe41 min
Jun 17, 1:19 PM CDTSpecial Weather StatementMOBMonroe41 min
Jun 17, 1:34 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe41 min
Jun 17, 1:56 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington49 min
Jun 17, 2:09 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia51 min
Jun 17, 2:13 PM CDTSpecial Weather StatementMOBButler47 min
Jun 17, 2:41 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington13 min
Jun 17, 2:51 PM CDTSpecial Weather StatementMOBCovington39 min
Jun 17, 2:54 PM CDTSpecial Weather StatementMOBClarke51 min
Jun 17, 3:03 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw42 min
Jun 17, 3:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBMobile39 min
Jun 17, 3:35 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBMobile40 min
Jun 17, 3:46 PM CDTSpecial Marine WarningMOB89 min
Jun 17, 4:04 PM CDTSpecial Marine WarningMOB56 min
Jun 17, 4:13 PM CDTSevere Thunderstorm WarningMOBMobile47 min
Jun 17, 4:43 PM CDTSevere Thunderstorm WarningMOBMobile36 min
Jun 17, 4:48 PM CDTSpecial Weather StatementMOBWilcox42 min
Jun 17, 4:53 PM CDTSpecial Marine WarningMOB97 min
Jun 17, 5:13 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 17, 5:16 PM CDTSevere Thunderstorm WarningMOBMobile24 min
Jun 17, 5:24 PM CDTSpecial Marine WarningMOB51 min
Jun 17, 5:30 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe, Wilcox28 min
Jun 17, 5:34 PM CDTSpecial Marine WarningMOB86 min
Jun 17, 5:55 PM CDTSpecial Marine WarningMOB39 min
Jun 17, 6:56 PM CDTSpecial Marine WarningMOB49 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.